PDA

View Full Version : Typical weaning.



hating_that_pred
04-04-2011, 09:12 PM
I have just about made a thread every time I taper Prednisolone, (must be getting blooooody annoying) and it's for the same reason each time, which is the agitating symptoms. Of course there isnt awhole lot anyone can do who reads this, but I feel I need to let some of the frustration out.

Its simply amazing how cutting back on half of a little white pill can drastically change your brain chemistry, making you agitated over small things, somewhat depressed, and even confused to some extent.

Physically your muscles ache, your body retains fluid, and your fatigue levels rise. Each time I reduce a tiny amount I think to myself "surely I wont feel anything to strongly" however each time im proved wrong.

I do believe I react worse to this drug than perhaps the majority of takers, although I have also heard large amounts of patients complaining about similiar feelings.

Although these symptoms generally only last about 15 days or so, its so so sooo agitating that all your mates are at work, your girlfriend is at UNI, your parents are at work and your sitting there at home with all these feelings. I really hate tapering, but love being on a lower dose in which you have to taper!